Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

I had it for a couple months when I quit.

Best Answer

I came off methadone years back.it takes about six months to feel right again.

Best Answer

Yeah. It's withdrawal. Drown yourself in video game addiction. Video games are actually beneficial to your health. Eating potato chips and drinking Mountain Dew aren't. It's also detrimental to your grades. So if you manage to keep your eating and studying habits good, playing video games is quite a healthy addiction, and is a good replacement addiction to drugs. Produces the same neurotransmitters, mind you.

Best Answer

Definitely withdrawal. I have only ever withdrawn from nicotine (unsuccessfully, several times) and that is a real *****, especially when your getting the extra large doses of it from chew. I haven't chewed in about two days now and I am starting to feel nauseous and irritable as well as restless, anxious, jittery...

Best Answer

Yeah, you're still experiencing withdrawal symptoms.

Best Answer

Related Questions